McKesson 250 mg - 250 mg - 65mg Acetaminophen / Aspirin / Caffeine Pain Relief Tablet 100 per Bottle

#226-01-GCP
Package Count: 100. Geri-Care extra strength pain-reliever is a combination of acetaminophen, aspirin, and caffeine: Together they serve as a fast-acting, nonprescription headache pain reliever. Geri-Care extra strength pain-reliever temporarily relieves minor aches and pains du… read more
$13.15
Delivery Within 2-4 Business Days
Adding to cart… The item has been added

Description

Package Count: 100.

Geri-Care extra strength pain-reliever is a combination of acetaminophen, aspirin, and caffeine: Together they serve as a fast-acting, nonprescription headache pain reliever. Geri-Care extra strength pain-reliever temporarily relieves minor aches and pains due to headache, a cold, arthritis, muscular aches, toothache and premenstrual and menstrual cramps.

  • 250 mg acetaminophen, 250 mg aspirin and 65 mg caffeine per caplet
  • Compare to active ingredients in Excedrin® Extra Strength
  • 100 caplets per bottle
  • Excedrin is a registered trademark of GlaxoSmithKline Consumer Health

Product Specifications

Brand:
SKU:
868383BT
MPN:
226-01-GCP
UPC:
357896226015
Application:
Pain Relief
Manufacturer:
McKesson Brand
Dosage Form:
Tablet
Strength:
250 mg - 250 mg - 65 mg Strength
Active Ingredients:
Acetaminophen / Aspirin / Caffeine
Volume:
100 per Bottle
Container Type:
Bottle
Package Count:
100 Ct
Condition:
New
Availability:
Delivery Within 2-4 Business Days

Warranty Information

If you are not completely satisfied with any McKesson Brands product, you may return it for a full refund or credit within 45 days from the purchase date. McKesson Brands satisfaction guarantee is limited to products purchased directly from Simply Medical.

You May Also Like

Customers Also Viewed